Sexual Dysfunction & TS
Hello and welcome again. Like steve said there is no need for feeling embarressed about this situation, or posting it here I guess. Anyways, it is true that dopamine is a "chemical" that is directly related to "sexual" feeling and it is true TS affects it. I to have not heard of TS being a main cause for ED but I have read before (I apologize, I dont remember where) that many doctors say that during sexual arousel, Touretters tic less due to a relaxed atmosphere and other complicated medical issues I probably dont understand. What I do know is that whoever said that very obviously does NOT have TS. Some of my worst tic are experienced during this time, which of course leads to more stress and anxiety which leads to more tics. So my point would be I guess, although there have not been any statements (at least to my knowledge) of TS directly causeing ED, sometimes doctors can be wrong or maybe just not know enough about this disorder to really give a 100% right answer. I would just suggest, like steve said, try to see a physician and make this the main point of the trip. Also, maybe visit some sites or books on ED and see if there is any helpful hints there as to what is the main cause of this problem.
The other day at a local grocery store, I saw a rack with books on it and one of them said, "pregancy for dummies"............